Stomach issues Tylenol??

freckles1973
on 12/11/13 12:07 am - Canada

I have been noticing that when I take 2 Tylenol every 4 hours on a given day with a bad headache, it seems to upset my stomach. Yesterday was one of those days where I had a headache that just wouldn't go away. I took 2 regular strength Tylenol in the morning then about 4-5 hrs later I took another 2 Tylenol. I started to experience stomach pains very similar to intense hunger pains as if I had taken antibiotics that could upset the stomach in that manner. Almost like all the good bacteria in my stomach was being eaten away. I eat Greek yogurt everyday and also consume a fair amount of dairy products during the day..which didn't didn't seem to help. I have never had this problem before. Has anyone experienced this as well?

   4.5  

HW : 246 PW:220 SW:208 CW:130

VSG surgery on 09/10/2013 with Dr. Henri Atlas

    

    

  

    

    

    

    

    

    

    

    

 

  

  

  

    

    

    

    

    

    

    

    

    

    

    

    

    

    

    

    

    

Jackie T.
on 12/11/13 4:38 am - KS
VSG on 12/19/12

You might check with your doctor's office and see if there is something else you can take.  I take ibuprofen and try not to do it on an empty stomach.  Everyone's doctor is different on whether they allow ibuprofen or not and when.  Just explain to them about what is going on.

Hope you get rid of the headache soon!

Highest Weight: 285 SW: 264.6 CW:163.1   Surgeon's GW: 189  PCP's GW: 165-170  

My GW:  154   MFP:  jteaford                  

        

Most Active
Trying to lose
LookingtoBskinny · 2 replies · 47 views
×